# SDR ASAA2017011919485

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,243 hours, 4,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 1074926
- Part serial: 15313
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 15,237 hours, 4,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESS SPLIT IN CLIMB AND CRUISE 18L 42 R. GROUNDED - YES. ACCOMPLISHED NR 1 ENG BLEED AIR SYSTEM HEALTH CHECK REF T/C NG-36WC-00001. REMOVED & REPLACED NR 1 ENG PRECOOLER CTRL VALVE & NR 1 ENG BAR REF MM 36-12-02 & 36-11-03. LEAK & OPS CHECKED GOOD REF MM 36-11-00-710-801.
